Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Stability theorems for the continuous spectrum of a negatively curved manifold


Author: Harold Donnelly
Journal: Trans. Amer. Math. Soc. 264 (1981), 431-448
MSC: Primary 58G25; Secondary 53C20
MathSciNet review: 603773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectrum of the Laplacian $ \Delta $ for a simply connected complete negatively curved Riemannian manifold is studied. The Laplacian $ {\Delta _0}$ of a simply connected constant curvature space $ {M_0}$ is known up to unitary equivalence. Decay conditions are given, on the metric $ g$ and curvature $ K$ of $ M$, which imply that the continuous part of $ {\Delta _0}$ is unitarily equivalent to $ {\Delta _0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G25, 53C20

Retrieve articles in all journals with MSC: 58G25, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0603773-0
PII: S 0002-9947(1981)0603773-0
Article copyright: © Copyright 1981 American Mathematical Society